Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Corrigenda: “A preconditioning technique for indefinite systems resulting from mixed approximations of elliptic problems”
HTML articles powered by AMS MathViewer

by James H. Bramble and Joseph E. Pasciak PDF
Math. Comp. 51 (1988), 387-388 Request permission
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65N30, 65F10
  • Retrieve articles in all journals with MSC: 65N30, 65F10
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: Math. Comp. 51 (1988), 387-388
  • MSC: Primary 65N30; Secondary 65F10
  • DOI: https://doi.org/10.1090/S0025-5718-1988-0942165-1
  • MathSciNet review: 942165